a month ago. i had heavy bleeding that lasted for a month, just two months after i had my son. the doc gave me birth control pills called yasmin. the strongest birth controll pill to stop the bleeding, or make it a normal flow, after a day or two the bleeding stopped, and two weeks later, well last week i was off the pill for three days, and i took them agian, and i started to have heavy bleeding, and foul smell, im wondering what it might be.
I am not expert and if I understand you correctly you delivered 2months ago. It could be contents left behind in your uterus. My mother had to have a D&C after my sister was born for that reason. You should contact your doctor.
Hey, they put me on Yasmin and although I have not given birth recently - I did have a LAP done on October 28th and just got my full period today .... AND I have that smell (I think you are talking about it)......... I go to the doctor on November 28th and plan to inquire into it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.